Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 140, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Nov 2, 2016, 4:38 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 2, 2016, 4:38 PM CDT (21:38 UTC)
- Expired
- Nov 2, 2016, 5:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1533 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
264
WUUS53 KILX 022138
SVRILX
ILC113-179-203-022215-
/O.NEW.KILX.SV.W.0140.161102T2138Z-161102T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
438 PM CDT WED NOV 2 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
WEST CENTRAL MCLEAN COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 515 PM CDT
* AT 438 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WASHINGTON TO NEAR MORTON TO TREMONT...MOVING
EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS. AT 435 PM...STORM SPOTTERS
REPORTED PING PONG BALL SIZE HAIL ON THE EAST SIDE OF
MORTON...AND THESE STORMS HAVE A LONG HISTORY OF
PRODUCING HAIL OF NICKEL SIZE OR LARGER.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MACKINAW...GOODFIELD AND DEER CREEK AROUND 450 PM CDT.
MINIER AROUND 455 PM CDT.
STANFORD AROUND 500 PM CDT.
DANVERS AND CARLOCK AROUND 505 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CONGERVILLE AND EVERGREEN LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 19 AND 31.
INTERSTATE 74 BETWEEN MILE MARKERS 101 AND 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4070 8905 4057 8905 4041 8908 4043 8954
4060 8948 4068 8951
TIME...MOT...LOC 2138Z 273DEG 33KT 4066 8947 4060 8942 4051 8949
HAIL...1.50IN
WIND...60MPH
$$
GEELHART2 follow-up statements
587
WWUS53 KILX 022155
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT WED NOV 2 2016
ILC113-179-203-022215-
/O.CON.KILX.SV.W.0140.000000T0000Z-161102T2215Z/
WOODFORD-MCLEAN-TAZEWELL-
455 PM CDT WED NOV 2 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN WOODFORD...WEST CENTRAL MCLEAN AND EAST CENTRAL
TAZEWELL COUNTIES...
AT 454 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EUREKA TO NEAR CARLOCK TO MINIER...MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
CARLOCK AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CONGERVILLE AND EVERGREEN LAKE.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 109 AND 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A LONG HISTORY OF PRODUCING LARGE HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 4070 8905 4057 8905 4041 8908 4043 8946
4058 8936 4067 8931
TIME...MOT...LOC 2154Z 272DEG 34KT 4068 8919 4059 8919 4042 8929
HAIL...1.25IN
WIND...60MPH
$$
GEELHART814
WWUS53 KILX 022215
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
515 PM CDT WED NOV 2 2016
ILC113-179-203-022224-
/O.EXP.KILX.SV.W.0140.000000T0000Z-161102T2215Z/
WOODFORD-MCLEAN-TAZEWELL-
515 PM CDT WED NOV 2 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD...WEST
CENTRAL MCLEAN AND EAST CENTRAL TAZEWELL COUNTIES WILL EXPIRE AT 515
PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWEST MCLEAN COUNTY
UNTIL 6 PM.
LAT...LON 4070 8905 4057 8905 4041 8908 4043 8946
4058 8936 4067 8931
TIME...MOT...LOC 2214Z 273DEG 33KT 4067 8897 4058 8897 4041 8907
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 2, 2:44 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Nov 2, 2:44 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 244 PM CDT Wed Nov 2 2016 .SHORT TERM...(This evening through Thursday) ISSUED AT 239 PM CDT Wed Nov 2 2016 Latest surface map showing the main low pressure center further west toward Kansas, with a secondary low starting to organize near Quincy. The warm front continues to arc just north of our forecast area roughly along the I-80 corridor, with the trailing cold front southwest through Kansas City. Clusters of thunderstorms have tracked across the northern and northeast CWA so far, with more widespread convection just ahead of the cold front and moving into west central Illinois, where CAPE's have increased to around 500-1000 J/kg. The earlier convection has kept the northern CWA largely in the 60s and lower 70s, while upper 70s to near 80 degrees prevail south of I-72. Greatest rain chances continue to be this evening as this line of storms pushes east across the state, with lingering rain mainly across the south half of the CWA after midnight. Storms so far have pulsed up at times with sub-severe hail, and this will likely be the general trend into early evening. The front itself should sweep through most of the forecast area by about 4 am Thursday, but some showers will linger over the far southeast until this front exits. Clearing trend will push from northwest-southeast on Thursday as high pressure starts to build east from the Plains. Temperatures will be cooler than today, but still well above seasonal normals. with highs mainly in the mid-upper 60s. && .LONG TERM...(Thursday night through Wednesday) ISSUED AT 239 PM CDT Wed Nov 2 2016 A sprawling surface high and at least weak upper-level ridging will dominate the weather pattern across central and southeast Illinois through Monday. This pattern is conducive to dry conditions and continued above normal temperatures. A significant upper-level wave is expected to top the mean ridge across the lower 48 states early next week. This wave is forecast to push a weak cold front through the forecast area Monday night into Tuesday. This front is likely to be accompanied by a few showers and possibly a thunderstorm, but a lack of available moisture should keep the precipitation to a minimum. Quiet and slightly cooler conditions will follow the front heading into midweek. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1238 PM CDT Wed Nov 2 2016 Convection starting to shift east of the TAF sites at midday, but more thunderstorms are developing near the Iowa/Missouri border and will be a factor for central Illinois TAF sites generally in the 21Z-03Z time frame. Some MVFR visibilities/ceilings will occur with the stronger storms initially. Once the storms pass, a cold front will follow, and bring more widespread ceilings down into low MVFR or IFR range much of the night. These should lift toward early to mid morning Thursday. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Bak AVIATION...Geelhart
Hazardous weather outlook, Nov 2, 3:03 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 303 PM CDT WED NOV 2 2016 ILZ027>031-036>038-040>043-047>051-031100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. AS STORMS MOVE THROUGH THE AREA AHEAD OF A COLD FRONT...A FEW WILL BE CAPABLE OF PRODUCING BRIEF DAMAGING WIND GUSTS...AS WELL AS SOME HAIL AND HEAVY DOWNPOURS. THE STORMS SHOULD BE ON A WEAKENING TREND BY LATE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY THROUGH 8 PM. ILZ044>046-052>057-061-031100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS EVENING AHEAD OF A COLD FRONT. WHILE THEY MAY PRODUCE SOME GUSTY WINDS AND HAIL... SEVERE WEATHER IS CURRENTLY NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-031100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 303 PM CDT WED NOV 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AHEAD OF A COLD FRONT...WITH THE STORMS DIMINISHING AFTER MIDNIGHT. THEY ARE CURRENTLY NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GEELHART
In the hours before
Special weather statement, Nov 2, 3:32 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT WED NOV 2 2016
ILZ029-036-022100-
PEORIA-FULTON-
332 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PEORIA AND CENTRAL
FULTON COUNTIES UNTIL 400 PM CDT...
AT 332 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR FARMINGTON TO NEAR CUBA TO NEAR FANDON.
MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEORIA...CANTON...LEWISTOWN...BARTONVILLE...WEST PEORIA...
FARMINGTON...BELLEVUE...CUBA...HANNA CITY...GLASFORD...TRIVOLI...ST.
DAVID...FAIRVIEW...IPAVA...NORWOOD...TABLE GROVE...KINGSTON MINES...
DUNFERMLINE...BERNADOTTE AND MAPLETON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 474 BETWEEN MILE MARKERS 2 AND 8.
INTERSTATE 74 BETWEEN MILE MARKERS 90 AND 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4051 9035 4071 9016 4073 8955 4066 8962
4065 8961 4060 8966 4057 8966 4054 8981
4052 8986 4049 8989 4033 9031 4034 9045
4048 9045
TIME...MOT...LOC 2032Z 263DEG 41KT 4071 9011 4051 9030 4040 9075
GEELHARTLocal storm report, Nov 2, 3:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL FARMINGTON 40.70N 90.00W
11/02/2016 M0.75 INCH FULTON IL EMERGENCY MNGR
&&
25Local storm report, Nov 2, 4:04 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
11/02/2016 M1.33 INCH KNOX IL MESONET
TOTAL SO FAR TODAY
&&
25Special weather statement, Nov 2, 4:04 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT WED NOV 2 2016
ILZ029-036-037-040-041-047-022130-
PEORIA-CASS-SCHUYLER-MASON-TAZEWELL-FULTON-
404 PM CDT WED NOV 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR MASON...CENTRAL SCHUYLER...
SOUTHWESTERN PEORIA...SOUTHERN FULTON...CENTRAL CASS AND CENTRAL
TAZEWELL COUNTIES UNTIL 430 PM CDT...
AT 403 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BARTONVILLE TO NEAR RUSHVILLE. MOVEMENT
WAS EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PEKIN...CANTON...BEARDSTOWN...HAVANA...RUSHVILLE...LEWISTOWN...
VIRGINIA...EAST PEORIA...MORTON...BARTONVILLE...CREVE COEUR...
MARQUETTE HEIGHTS...TREMONT...MANITO...SOUTH PEKIN...ASTORIA...
GLASFORD...BLUFF SPRINGS...GREEN VALLEY AND ST. DAVID.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 155 BETWEEN MILE MARKERS 24 AND 31.
INTERSTATE 474 BETWEEN MILE MARKERS 9 AND 13.
INTERSTATE 74 NEAR MILE MARKER 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LINCOLN.
&&
LAT...LON 4068 8986 4060 8934 3990 9028 3997 9051
3999 9052 3998 9055 4000 9060 4002 9061
4003 9061 4002 9063 4005 9068
TIME...MOT...LOC 2103Z 271DEG 33KT 4064 8973 4006 9060
GEELHARTLocal storm report, Nov 2, 4:10 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL HANNA CITY 40.69N 89.79W
11/02/2016 M1.25 INCH PEORIA IL MESONET
&&
25Local storm report, Nov 2, 4:20 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
420 PM CDT WED NOV 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL PEORIA INTERNATIONAL AI 40.67N 89.68W
11/02/2016 M1.00 INCH PEORIA IL EMERGENCY MNGR
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 2, 10:21 AM CDT | Special Weather Statement | ILX | Woodford | 39 min |
| Nov 2, 11:11 AM CDT | Special Weather Statement | ILX | Woodford | 19 min |
| Nov 2, 11:33 AM CDT | Special Weather Statement | ILX | McLean | 27 min |
| Nov 2, 1:55 PM CDT | Special Weather Statement | ILX | Vermilion | 35 min |
| Nov 2, 2:42 PM CDT | Special Weather Statement | ILX | Knox | 48 min |
| Nov 2, 3:11 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 34 min |
| Nov 2, 3:32 PM CDT | Special Weather Statement | ILX | Fulton | 28 min |
| Nov 2, 3:43 PM CDT | Severe Thunderstorm Warning | ILX | Peoria | 32 min |
| Nov 2, 4:04 PM CDT | Special Weather Statement | ILX | Cass, Mason, Tazewell | 26 min |
| Nov 2, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 37 min |
| Nov 2, 4:43 PM CDT | Special Weather Statement | ILX | Logan, Menard, Sangamon | 32 min |
| Nov 2, 5:10 PM CDT | Tornado Warning | ILX | Christian, Logan, Macon, Sangamon | 23 min |
| Nov 2, 5:14 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 46 min |
| Nov 2, 5:31 PM CDT | Tornado Warning | ILX | Macon | 29 min |
| Nov 2, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 37 min |
| Nov 2, 5:59 PM CDT | Tornado Warning | ILX | Macon, Moultrie, Piatt, Shelby | 31 min |
| Nov 2, 6:19 PM CDT | Tornado Warning | ILX | Coles, Douglas, Moultrie | 26 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.